# SDR T17A20200710027

- Difficulty date: July 10, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N482TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK538
- Aircraft time: 5,245 hours, 4,216 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND A CRACK ON THE #2 ENGINE VERTICAL MOUNT BRACKET.  MX STOPPED DRILLED CRACK AND INSTALLED A DOUBLER IAW SRM 51-50-45
